MathSciNet Relay Station
MathSciNet bibliographic data
MR2456852 15A21 (93E20)
Krylov, N. V. On factorizations of smooth nonnegative matrix-values functions and on smooth functions with values in polyhedra. Appl. Math. Optim. 58 (2008), no. 3, 373–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement